Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Swollen eyelid, pus formation and watering from the eyes. What is it?

My upper, left eyelid was swollen but not as bad now, I had yellow gunk coming out of my eye yesterday but today it just is watering, and I feel like I have send in my eye. If I lay flat on my back with both eyes closed I can get some relief. I am on vacation in St. Maarten or I already would have gone to a doctor. I just noticed that my left eyelid looks like it's starting to peel while my right one isn't, and my right eye is fine. Could I possibly have sunburned my eyeball?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
If there is yellow discharge you possibly have contacted some infection. The feeling having Sand in your eye(foreign body sensation) with watering suggests your cornea(black/dark portion of your eye) might be inflammed.
The eyelids peel if they remain swollen for long.
Do you have any diminution of vision associated.
Please see your ophthalmologists.
Answered: Wed, 19 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor